On conditioning random walks in an exponential family to stay nonnegative
Séminaire de probabilités de Strasbourg, Tome 28 (1994), pp. 116-121.
@article{SPS_1994__28__116_0,
     author = {Bertoin, Jean and Doney, Ron A.},
     title = {On conditioning random walks in an exponential family to stay nonnegative},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {116--121},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {28},
     year = {1994},
     zbl = {0814.60079},
     mrnumber = {1329107},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1994__28__116_0/}
}
TY  - JOUR
AU  - Bertoin, Jean
AU  - Doney, Ron A.
TI  - On conditioning random walks in an exponential family to stay nonnegative
JO  - Séminaire de probabilités de Strasbourg
PY  - 1994
DA  - 1994///
SP  - 116
EP  - 121
VL  - 28
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1994__28__116_0/
UR  - https://zbmath.org/?q=an%3A0814.60079
UR  - https://www.ams.org/mathscinet-getitem?mr=1329107
LA  - fr
ID  - SPS_1994__28__116_0
ER  - 
Bertoin, Jean; Doney, R.A. On conditioning random walks in an exponential family to stay nonnegative. Séminaire de probabilités de Strasbourg, Tome 28 (1994), pp. 116-121. http://www.numdam.org/item/SPS_1994__28__116_0/

[1] Bertoin, J. and Doney, R.A.: On conditioning a random walk to stay nonnegative, Ann. Probab. (to appear). | MR 1331218 | Zbl 0834.60079

[2] Bingham, N.H., Goldie, C.M., and Teugels, J.L.: Regular Variation. Cambridge University Press 1987, Cambridge. | MR 898871 | Zbl 0617.26001

[3] Doob, J.L.: Discrete potential theory and boundaries, J. Math. Mecha. 8 (1959), 433-458. | MR 107098 | Zbl 0101.11503

[4] Keener, R.W.: Limit theorems for random walks conditioned to stay positive, Ann. Probab.20 (1992), 801-824. | MR 1159575 | Zbl 0756.60062

[5] Petrov, V.V.: On the probability of large deviations for sums of independent random variables, Theory Probab. Appl. 10 (1965), 287-97. | MR 185645 | Zbl 0235.60028

[6] Revuz, D.: Markov Chains. North Holland 1975, Amsterdam. | MR 415773 | Zbl 0332.60045

[7] Spitzer, F.:Principles of Random Walks. Van Nostrand 1964, Princeton. | MR 171290 | Zbl 0119.34304

[8] Veraverbeke, N. and Teugels, J.L.: The exponential rate of convergence of the maximum of a random walk, J. Appl. Prob.12 (1975), 279-288. | MR 373017 | Zbl 0307.60061